I took half a pill (0,5mg) and my life is destroyed

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? EU

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

What is your current age, height, weight?
26, 179cm, 80kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
half of an 1mg pill (0,5mg)

What condition was being treated with the drug?
hairloss

For how long did you take the drug (weeks/months/years)?
one day

How old were you, and WHEN (date) did you start the drug?
26

How old were you when you quit, and WHEN (date) did you quit?
26

How did you quit (cold turkey or taper off)?
cold turkey

How long into your usage did you notice the onset of side effects?
next day

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
TESTOSTERONE before: 6,23 ng/ml

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hello guys,

the last couple of years i was loosing a lot of hair and went because of it to my dermatogolist. He recommended me finasteride… After a lot of back and forth i decided to give it a shoot. I only took half of an 1mg pill and got heavy side effects the very next day!

My timeline:
(low, middle, stong decription for intesitiy)
ED. :erictile disfuntion
test. :testicular
nip.: nipple
mw. : morning wood

Day 0: 0,5mg finasteride
Day 1: ED and Numbness (strong), right test. pain (strong), foggy brain (strong)
Day 2: ED and Numbness (strong), right test. pain (strong), foggy brain (middle) mw (weak) — WORKOUT
Day 3: ED and Numbness (strong), right test. pain (strong), foggy brain (low), suicidal thoughts/ depression (low) — LONG TRAVEL
Day 4: ED and Numbness (very strong), right test. pain (low), left test. pain (middle), foggy brain (low), left nip. tender
Day 5: ED and Numbness (strong), left test. pain (middle), right test. pain (low) foggy brain (low) left nip. tender, right nip. tender —WORKOUT
Day 6 (worst day): ED and Numbness (strong), left test. pain (middle), right test. pain (low) foggy brain (low), gyno and little discharge, mw: no, bad sleep, frequent urination
------strong CRASH-DAY
Day 7(today): ED and Numbness (strong), left test. pain (middle), right test. pain (low) foggy brain (low) mw: yes (weak)

Please i need any advise how to deal with this.

UPDATE:
Day8: ED low, left test pain low, left nip tender low, right nip tender middle, mw middle-strong Numbness– strong

Day9: ED low, right test pain low, left nip tender middle, right nip tender middle low, mw middle-strong, pen. Numbness strong

Day10 : right test pain low, , left nip tender/inflamed strong, right nip tender middle low, mw 70-80%, pen. Numbness strong

Day11 Sides: left nip tender/inflamed strong, mw (did not sense because i slept through) pen. Numbness strong, LIGHT WORKOUT

Day12 Sides: ED strong, pen. shrinkage, foggy brain middle left test pain low left nip tender strong right nip tender middle, no mw, Numbness– strong ———CRASH

Between Day 8-11 the sides improved a lot i was almost pre fin. I decided to do some light workout on day 11 and i crashed again today Day12. I will stop working out until full recovery because thats seems to trigger an hormonal crash.

Dear Blizz,

the quick improvements are encouraging. Workouts can indeed crash some people, so it is a good idea to not introduce more hormonal changes to your body. Give it some time!

Good luck!

1 Like

Hey man I only took 3.5mg and i got hit very hard as well.

The bad news is , things might get worse over the next few weeks. but they WILL get better. Thankfully , we are in the category that took relatively small dose of Fin.

It has been 2 months since quitting Fin for and i am noticing SMALL improvements. Hoping for the best!

1 Like

UPDATE 2:

Day13: ED strong, right test pain low, left test pain low, left nip tender low, mw middle Numbness– strong

Day14: ED middle, right test pain low, left test pain low, left nip tender low, right nip tender middle , mw middle, pen. Numbness strong

Day15 Sides: ED strong, right test pain low, left test pain low, left nip tender middle, right nip tender middle, mw yes, Numbness– strong- workout

Day16 Sides: ED strong, left nip tender middle, right nip tender middle, mw none, Numbness– strong- workout

Day17 : Left test pain low, left nip tender middle, right nip tender middle, mw none Numbness– strong

Day18 Sides: ED strong, left nip tender low, right nip tender very low, mw none, Numbness– strong- workout — Crash for 5h hours

Day19 Sides: ED middle, right test pain low, left nip tender low, right nip tender very low, mw yes 80% Numbness– strong

Day20 Sides: ED low, right test pain low, left nip tender low, right nip tender very low, mw yes 80% Numbness– strong

Day21 Sides: ED low, right test pain low, left nip tender low, right nip tender very low, mw yes 80% Numbness– strong

Day22 Sides: ED strong, pen. shrinkage, foggy brain middle left test pain low left nip tender strong right nip tender middle, no mw, Numbness– strong ———CRASH

Day23 Sides: ED very strong, pen. shrinkage, foggy brain low, left nip tender low, right nip tender low, mw no, Numbness– strong, low body temp.

I´m in my 3 week post fin and my sides seem to be getting better somedays and then all of a sudden bad the next day. Between Day 17-21 i was almost back at baseline in terms of libido, with very minor sides left. I forgot to mention that i take fluconazole once a week against candida. The days i took a fluconazole pill was on DAY 4. DAY 14. and DAY 21.Yesterday evening and today the sides are pretty bad again, and my urine was clear but had an bad odor. Should I stop taking flucunazole, could there be a bad reaction to it? Are those ups and downs normal in the recovery process? I know this type of diary is kinda overkill but it could help those people who are in the same situation.

UPDATE: Day 24 - 41

I had a couple improvements but then sides got bad again. I dont know what triggers this downwards spiral. I ate pretty clean the last days no particular diet. Everytime i get good sleep my symtoms improves but those days are rare and it gets worse when i cant get enough sleep.

Today day 42:

All my symtoms got worse and new ones have appeared. I got every symtome on the checklist to some degree. I also developed some sort of resting tremor and my limbs get numb when i sleep. Today i got my second panic attack.
espacially the tremor and numb limbs are scary. i dont know what do to, the insomnia is killing me slowly. Bloodtest results will come 5 days. Im not sure how to handle this situation. Guys please i need advise !

Hey man,

Just out of curiosity is it that you’re limbs are going numb more easily? Like just holding your phone in bed for instance?

No not during daytime. I only had it at night when my insomnia was pretty bad. My theory is that my adrenal fatigue caused insomnia which then caused thyroid issues. I think it is pretty common to get thyroid symtoms when your cortisol levels are messed up for an extended period of time.